Share This Article:

Uniqueness of Meromorphic Functions Concerning Differential Monomials

HTML Download Download as PDF (Size:75KB) PP. 230-235
DOI: 10.4236/am.2011.22025    5,101 Downloads   8,685 Views Citations
Author(s)

ABSTRACT

Considering the uniqueness of meromorphic functions concerning differential monomials ,we obtain that, if two non-constant meromorphic functions f(z) and g(z) satisfy ,where k and n are tow positive integers satisfying k ≥ 3 and n ≥ 11 , then either where c1, c2, c, are three constants, satisfying (c1 c2)n+1c>n+1=- 1 or f = tg for a constant t such that tn+1 = 1

Cite this paper

H. Huang and B. Huang, "Uniqueness of Meromorphic Functions Concerning Differential Monomials," Applied Mathematics, Vol. 2 No. 2, 2011, pp. 230-235. doi: 10.4236/am.2011.22025.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.